Arnica Montana got me feelin' like I need some healin'!For real guys,
I took some Arnica Montana a few days ago and now I can't sing, I have a horrible pressure on my chest,my vision is blurry and it's a strain just to keep them in focus, it seems as if it requires less effort to just keep them out of focus. My pectoralis muscles, especially the joints of my shoulders, are way sore, especially when I open my chest (Pull my arms to the sides and behind me and push my chest forward) It feels like the are way TIGHT! I over all just don't feel good and that my spirits are way low. I used to love and enjoy music like none other and get down on it so hard that the whole apartment would shake, but now it's just not the same... I feel not so good, and my energy left me :(. Can anyone give me some advice so I can move past this and rejoice in the sweet tones of God's sweet music like I used to!!!
BlueOcean on 2011-08-08
Why are you taking Arnica now?
♡ brisbanehomoeopath 8 years ago
BlueOcean 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.